# SDR UPS05445665

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Engine: Pwa JT9D3
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

N/A DIVERSION - NR 2 AND NR 3 INS SYSTEMS FAILED. SAI FAIL FLAG INTERMITTENT.     RERACKED NR 2 INS CMPUTER IAW MM 34-41-03 REALIGNED INS, NO FAULT NOTED, OPS CHECK NORMAL.
